A variational method in image segmentation: Existence and approximation results

G. Dal Maso S.I.S.S.A., Trieste, Italy J. M. Morel CEREMADE University Paris-Dauphine, Paris, France S. Solimini S.I.S.S.A., Trieste, Italy

TBD mathscidoc:1701.331758

Acta Mathematica, 168, (1), 89-151, 1989.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:17 uploaded by actaadmin ] [ 286 downloads ] [ 0 comments ] [ Cited by 98 ]
@inproceedings{g.1989a,
  title={A variational method in image segmentation: Existence and approximation results},
  author={G. Dal Maso, J. M. Morel, and S. Solimini},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317666513467},
  booktitle={Acta Mathematica},
  volume={168},
  number={1},
  pages={89-151},
  year={1989},
}
G. Dal Maso, J. M. Morel, and S. Solimini. A variational method in image segmentation: Existence and approximation results. 1989. Vol. 168. In Acta Mathematica. pp.89-151. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203317666513467.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved